# SDR SWAA2021042711927

- Difficulty date: August 27, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 47,393 hours, 30,527 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Dome Nut
- Condition: Damaged
- Location: Antenna Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED DOMENUT AT #1 ADF ANTENNA MOUNTING AREA REPAIR PER SRM / ACCOMPLISHED ADF ANTENNA MOUNTING REPAIR STRAP REF B737-700 SRM 53-40-01-2R-1 STEP 4 FIG 203 DETAIL 'A'
